Panicky Benzo Buddies leader tries (and fails) to calm his rabid anti-psychiatry flock

Re: Are we telling people the wrong thing ?
« Reply #118 on: November 08, 2018, 03:15:37 pm »

Colin

This thread is veering far off course now.

There are a couple of points I’d like to address. First of all, everyone agreed to follow rules and policies when joining the forum. This includes being careful with profanity. There are people who are sensitive to the use of profanity and while we don’t edit out each and every occurrence, mostly due to the fact we have a small team to moderate a large forum, it is important to post in a manner than is acceptable by all.

http://www.benzobuddies.org/forum/index.php?topic=108145.0

Please do not post profanity – disguised or otherwise – at this forum. Members will have differing sensitivities to the use of swear words, so it is better to avoid their use altogether. The use of profanity can also contribute to a less calm atmosphere. If a swear word is mild and infrequent, or if the member is particularly upset at the time, we might choose to let the rule infraction go unchallenged. Do not take any such examples of such leniency as a green light to post more of the same.

Secondly, we are not an anti-benzo, anti-doctor, anti-medical profession forum (LOL – Editor). There is a place and a need for medicine and doctors in this world. While some of us, perhaps many, have been subject to inferior medical care, your comments should only refer to your particular instance and not generally debase the entire medical profession.

I know a little boy very well that is still undergoing periodic chemotherapy sessions to make certain his cancer stays in remission. Where would he be without this care?

Anti-doctor, Anti-psychiatrist and Anti-medicine Comments

Whilst some of our members report negative experiences with doctors, psychiatrists, or the wider medical profession, and although we do not wish to outlaw comments about how members feel let down or mistreated in their personal medical care, you are not permitted to use this community as a platform to spread general anti-doctor or anti-psychiatry propaganda. Nor should you, unless you are posting a recommendation, name those involved in your healthcare.

Please read the referenced links for more information.

Colin

Kook takes months to work up nerve to post at online Jonestown

My first post on this website after registering some months ago
« on: October 15, 2018, 12:35:13 pm »

[Buddie]

Dear All,

Finally I decided to write my introduction.

I did a cold turkey on June 21st 2018. I vividly remember that day.
Since then I’ve never touched benzos and throw away everything.

The reason for me going CT (which I absolutely discourage) is because, before quitting, I didn’t know what was making me feel the way I felt. Dr/dp, Insomnia, anxiety, almost run into panic attacks, chest pain, fatigue, headache, brain fog, depression, lethargy, and many more..
As soon as I realized that it was because of the benzo I was taking, I quit immediately.

Little did I know, that you should taper.

The benzo I was taking is called Lormatazepam (Minias – Italian brand). I was taking 7 drops (ca. 0.85mg) intermittently. I started to take them once a week, or once every 2 weeks – when I really couldn’t sleep. After 5 months at this pace, I started taking them almost all nights. In what were not even 2 weeks, I reached tolerance.

The 21st of October it will be exactly 4 months that I am benzo free. Even though I am not having all the symptoms that I was having the first 2 months, the struggle is still a lot.
I fell in severe depression, and my headache doesn’t want to leave me! Not even for a second. I still had dr/dp episodes, but not so strong as the first month. Sleep is coming and going in waves. I can see the improvements, but it feels like the road is still sooo long.

Wish me good luck!
Thanks for reading!

D.

Benzo Buddies has a group for people that are dizzy (it is 478 pages long and counting)

They call it “The Dizziness Group: For those who are floating, boating, falling or flying” and here are a few of their symptoms:

  • Dizziness
  • Disequilibrium
  • Floaty boat/floating/boatiness/boaty
  • Vertigo
  • Falling
  • Flying
  • Wobbling
  • Undulating
  • Bobbing
  • Rocking
  • Swaying
  • Wooshy
  • Fishbowl head
  • Magic carpet ride
  • Banging into walls
  • Pushed and pulled
  • Force field
  • Magnetic force
  • Moving floors/tilting floors
  • Resisting the current
  • Up and down elevators
  • Pulsating to the rhythm of the heartbeat